# SDR 2DYA20110805001

- Difficulty date: August 5, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N880DA
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Aircraft time: 69,324 hours, 23,613 cycles
- Engine: Pwa JT8D219
- Engine time: 58,405 hours, 20,543 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE AT 24,000 FEET, THERE WAS A LOUD BANG AND SHUTTER.  RIGHT ENGINE LOST THRUST AND SPOOLED DOWN, AFTER NO THRUST RECOVERY, ENGINE FAIL/FLIGHT CHECK LIST WAS PERFORMED AND AIRCRAFT DIVERTED TO TPA WHERE A SAFE LANDING WAS MADE.
